Hi, I got the Lupron Depot shot (11.25mg, 3-month) almost 3 weeks ago. So far I haven't seen any change with my symptoms or haven't experienced any hot flashes or anything. By the way, my endo is very mild, two spots close to my bladder, each less than 1cm. But it's very painful, and it hurts all the time, I think it's b/c of where it is. I am also taking add-back. So how long did it take for any of you before your pain started going away and you started getting the hot flashes? Any reply I would really appreciate! I am hoping to go back to work next week but I wanted to get an idea of how long it takes for this drug to work so that if needed i can take a few more weeks off. thanks!
7 Jul 2011
Your story sounds a lot like mine. I would love to hear an update now that it has been a month. I just had my second shot of Lupron. It has started helping only in the last week or so. I also had a couple of small places near my bladder and around the cul-de-sac. My pain was daily. Back and bladder type pain that was excruciating. I know they found endo in your lap, but if the pain is still present near or in your bladder, you should look into being evaluated for intersticial cystitis. Sometimes people have both and it's the IC causing most of the pain. Are you having any side effects from the Lupron? Has it helped at all?
28 Oct 2011
I had a 2nd surgery 7/27/11 for endo and PCOS and it didn't really help. Doc recommended Lupron. I had my first shot 8/23/11 and it took one week to have the "increased hormone" effect. As of the 2nd shot I was still having increased pains and I asked how long it took to work. The nurse asked me how many shots the doc had prescribed. I said "6" she said "then at the end of that" ???
I decided not to take anymore shots. I'm still hurting every day and the side effects are becoming too much to bare. My hair is falling out, I can't sleep, my stomach is always upset, plus I have the hot flashes and mood swings and face breakouts and all the stuff I expected. I see my doc on Monday and plan to ask about it all.
It's been over a month since my last shot and I still have the symptoms and the side effects. I'll let you know if they ever go away ;)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... month. She seems to have developed acne as a result of the lupron. While this go away after her surgery? Also will her hot flashes continue ...
1 answer • 4 Dec 2009
I am currently taking Lupron to treat Endometreosis and the side-effects are too severe and I am considering discontinuing treatment. I would like to ...
1 answer • 19 Nov 2010
I recently had a lapro where my left ovary was removed but the right one was too mangled in scar tissue. All of the endometriosis could not be ...
0 answers • 10 May 2011
... your system? I started the shot back in Feb 2012 which was my first shot. Again in march (2nd shot) April (3rd shot) Which I had problems after I ...
2 answers • 3 Sep 2012
i am taking a HPT in the morning but if it comes up negative what in the world is causing the pregnancy symptoms??? hot flashes, constipation and ...
1 answer • 13 Dec 2013